Second order limit laws for the local times of stable processes
Séminaire de probabilités de Strasbourg, Volume 25 (1991), pp. 407-424.
@article{SPS_1991__25__407_0,
     author = {Rosen, Jay S.},
     title = {Second order limit laws for the local times of stable processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {407--424},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     zbl = {0758.60078},
     mrnumber = {1187796},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1991__25__407_0/}
}
TY  - JOUR
AU  - Rosen, Jay S.
TI  - Second order limit laws for the local times of stable processes
JO  - Séminaire de probabilités de Strasbourg
PY  - 1991
DA  - 1991///
SP  - 407
EP  - 424
VL  - 25
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1991__25__407_0/
UR  - https://zbmath.org/?q=an%3A0758.60078
UR  - https://www.ams.org/mathscinet-getitem?mr=1187796
LA  - en
ID  - SPS_1991__25__407_0
ER  - 
%0 Journal Article
%A Rosen, Jay S.
%T Second order limit laws for the local times of stable processes
%J Séminaire de probabilités de Strasbourg
%D 1991
%P 407-424
%V 25
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1991__25__407_0
Rosen, Jay S. Second order limit laws for the local times of stable processes. Séminaire de probabilités de Strasbourg, Volume 25 (1991), pp. 407-424. http://www.numdam.org/item/SPS_1991__25__407_0/

[1] Adler, R. and Rosen, J. [1990] "Intersection Local Times of All Orders for Brownian and Stable Density Processes-Construction, Renormalization and Limit Laws". Technion preprint. | MR

[2] Biane, P. [1989] "Comportement asymptotique de certaines fonctionelles additives de plusieurs mouvements Browniens". Sem. de Prob. XIII, p. 198-234, LNM 1372, Springer. | Numdam | MR | Zbl

[3] Boylan, E. [1964] "Local Times for a Class of Markov Processes", Ill. Journal of Math. 8, 19-39. | MR | Zbl

[4] Ikeda, N. and Watanabe, S. [1989] "Stochastic Differential Equations and Diffusion Processes", North-Holland Pub. Co., N.Y. | MR | Zbl

[5] Papanicolaou, G., Stroock, D. and Varadhan, S.R.S. [1977] "Martingale Approach to Some Limit Theorems", 1976 Duke Turbulence Conf. Duke Univ. Math., Series III. | MR | Zbl

[6] Revuz, D. and Yor, M. [1990] "Continuous Martingales and Brownian Motion", to appear.

[7] Weinryb, S. and Yor, M. [1988] "Le mouvement Brownien de Lévy indexe par R3 comme limite centrale des temps locaux d'intersection de deux mouvements Browniens independents a valeurs dans R3". Sem. de Prob. XXII, p. 225-249, LNM 1321, Springer. | Numdam | MR | Zbl

[8] Yor, M. [1983] "Le drap Brownien comme limite en loi de temps locaux linéaires". Sem. de Prob. XVII, p. 89-106, LNM 986, Springer. | Numdam | MR | Zbl

[9] Yor, M. [1988] "Remarques sur certaines constructions des mouvements Browniens fractionnaires". Sem. de Prob. XXII, p. 217-225, LNM 1321, Springer. | Numdam | MR | Zbl